On infinite convex surfaces in a Lobachevsky space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1960), pp. 50-61
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1960_6_a5,
author = {A. L. Verner},
title = {On infinite convex surfaces in {a~Lobachevsky} space},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {50--61},
year = {1960},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1960_6_a5/}
}
A. L. Verner. On infinite convex surfaces in a Lobachevsky space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1960), pp. 50-61. http://geodesic.mathdoc.fr/item/IVM_1960_6_a5/